MathSciNet Relay Station
MathSciNet bibliographic data
MR2132368 35Q53 (35Q51)
Khuri, S. A. New ansätz for obtaining wave solutions of the generalized Camassa-Holm equation. Chaos Solitons Fractals 25 (2005), no. 3, 705–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement